# SDR CALA2017102003713

- Difficulty date: October 20, 2017
- Submitted: June 17, 2018
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 333
- Aircraft time: 81,279 hours, 11,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 6521
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT INOP. REMOVED AND REPLACED FLIGHT DECK EMERGENCY LIGHT ASSY REF AMM 33-51-01. OPS CHECK GOOD. OK TO CONTINUE.
